# SDR AC2A075845

- Difficulty date: September 4, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: P/C Link
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BEARINGS WORN. REPLACED WITH NEW LINKS.
